


default search action
"Matrix-based numerical modelling of financial differential equations."
Robert Piché, Juho Kanniainen (2009)
- Robert Piché
, Juho Kanniainen
:
Matrix-based numerical modelling of financial differential equations. Int. J. Math. Model. Numer. Optimisation 1(1/2): 88-100 (2009)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.